REAL

Symmetric units in modular group algebras

Bódi, Viktor and Kovács, L. G. and Sehgal, S. K. (1996) Symmetric units in modular group algebras. Communications in Algebra, 24 (3). pp. 803-808. ISSN 0092-7872 (print), 1532-4125 (online)

[img]
Preview
PDF
1037201.pdf

Download (135Kb)

Abstract

Let p be a prime, G a locally finite p-group, K a commutative ring of characteristic p. The anti-automorphism g bar arrow pointing right g(-1) of G extends linearly to an anti-automorphism a bar arrow pointing right a* of KG. An element a of KG is called symmetric if a* = a. In this paper we answer the question: for which G and K do the symmetric units of KG form a multiplicative group.

Item Type: Article
Subjects: Q Science / természettudomány > QA Mathematics / matematika
Q Science / természettudomány > QA Mathematics / matematika > QA72 Algebra / algebra
Depositing User: Erika Bilicsi
Date Deposited: 16 Nov 2012 07:29
Last Modified: 16 Nov 2012 07:29
URI: http://real.mtak.hu/id/eprint/3382

Actions (login required)

View Item View Item